# SDR UALA2012012600551

- Difficulty date: January 26, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 62,186 hours, 22,017 cycles
- Engine: Pwa PW2037
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL, FOUND ON CENTER KEEL BEAM LEVELING INDEX PLATE DISTORTED, SUSPECT CORROSION BELOW IT.  REMOVED PLATE, FOUND FILLER EXFOLIATED, REMOVED FILLER. FOUND SURFACE CORROSION WHERE PLATE MEETS KEEL BEAM.  REMOVED CORROSION, REMAINING MATERIAL WITHIN LIMITS PER SRM 53-30-12. ALODINED, PRIMED AFFECTED AREA.  NEW FILLER MACHINED FROM 7075 T6. REQUIRES INSTALLATION.  ACCOMPLISHED HFEC (PART (PARTIAL).  REPAIRED PER ECRA #5340-01458.  PERMANENT REPAIR REQUIRED NO LATER THAN AUG 06 2013.
